All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Eisei Ohtaki
 
''A note on the existence of monetary equilibrium in a stochastic OLG model with a finite state space''
( 2011, Vol. 31 No.1 )
 
 
The present paper provides a simple and complete proof of the existence of a stationary monetary equilibrium for a stochastic overlapping generations model with a finite state space. Differently from previous studies, we show that all the prices are positive without the Frobenius theorem.
 
 
Keywords: Stochastic overlapping generations model, Stationary monetary equilibrium, Existence, Fixed-point theorem, Frobenius theorem.
JEL: E4 - Money and Interest Rates: General
D5 - General Equilibrium and Disequilibrium: General
 
Manuscript Received : Jan 01 2011 Manuscript Accepted : Feb 01 2011

  This abstract has been downloaded 375 times                The Full PDF of this paper has been downloaded 87711 times